MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL

BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Model Number 86620
Medical Device Problem Code Operating System Becomes Nonfunctional (2996)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, a labsystem pro was selected for use.Unit froze during the case.Issue occurred about in the middle of a 3 hour case.Account was pacing from the beginning.Troubleshooting with the account extended timing for pacing from 45 minutes to 60 minutes.Procedure was not able to be completed due to this event.No patient complications occurred.Unit will not be returned since it was repaired.This event is being reported for aborted/cancelled procedure with a patient under sedation.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.
 
Event or Problem Description
This event is being reported for aborted/cancelled procedure with a patient under sedation.It was reported that during a procedure, a labsystem pro was selected for use.Unit froze during the case.Issue occurred about in the middle of a 3 hour case.Account was pacing from the beginning.Troubleshooting with the account extended timing for pacing from 45 minutes to 60 minutes.Procedure was not able to be completed due to this event.No patient complications occurred.Unit will not be returned since it was repaired.
 
Additional Manufacturer Narrative
Correction h6 evaluation conclusion codes: cause not established > cause traced to component failure.The device was not returned to boston scientific for analysis, however, the labsystem pro was evaluated by a boston scientific field service engineer onsite.Checked cmos battery found voltage at 2.760.Replaced cmos battery voltage on new battery was 3.293 v.Upgraded software to 4.2.Tested unit, system passed all functional tests and is ready for use.Analysis was able to confirm the reported clinical observations.

Brand Name
LABSYSTEM PRO
Common Device Name
AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key17670484
Report Number2124215-2023-47159
Device Sequence Number7105086
Product Code DRQ
UDI-Device Identifier08714729885948
UDI-Public08714729885948
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K152693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86620
Device Catalogue Number86620
Device Lot Number1D911712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2023
Supplement Date Received by Manufacturer09/05/2023
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date10/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown